# SDR CA070827015

- Difficulty date: August 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 6,677 hours
- Engine: Lyc O540F1B5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: ALX8521
- Part serial: B111373
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING THE ALTERNATOR LIGHT FAILED TO EXTINGUISH. CHARGING SYSTEM WAS CHECKED AND THE ALTERNATOR WAS THE DEFECTIVE PART. THE ALTERNATOR WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20070827015)
